# SDR DALA2024020601611

- Difficulty date: February 3, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 80,231 hours, 31,260 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 7057742
- Part serial: 10234
- Condition: Out Of Tolerance
- Location: R1 Door
- Part time: 68,221 hours, 26,002 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 696 IN REF. AMDS 5211-3001-1R: ROTARY SNUBBER PIN EXTENSION OUT OF LIMITS ON RH SERVICE DOOR ( R1 ). CORRECTIVE ACTION: SUMMARY OF NRC 00218: ROTARY SNUBBER ON RH SERVICE DOOR R1 WAS REMOVED PER B757-200 AMM 52-11- 10 AND SERVICIABLE ROTARY SNUBBER ON RH SERVICE DOOR R1 WAS INSTALLED PER B757-200 AMM 52-11-10. (0185743)
